MathSciNet Relay Station
MathSciNet bibliographic data
MR467219 45N05 (47H15)
Londen, Stig-Olof; Staffans, Olof J. A note on Volterra equations in a Hilbert space. Proc. Amer. Math. Soc. 70 (1978), no. 1, 57–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement